Strength decomposition of graphs
Doklady Akademii Nauk, Tome 335 (1994) no. 1, pp. 27-28
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_1_a6,
author = {V. A. Trubin},
title = {Strength decomposition of graphs},
journal = {Doklady Akademii Nauk},
pages = {27--28},
year = {1994},
volume = {335},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_1_a6/}
}
V. A. Trubin. Strength decomposition of graphs. Doklady Akademii Nauk, Tome 335 (1994) no. 1, pp. 27-28. http://geodesic.mathdoc.fr/item/DAN_1994_335_1_a6/